

# *DCP3* Advisory Committee to the Editors Meeting June 17 – 18, 2015

Bill & Melinda Gates Foundation Office 62 Buckingham Gate London SW1E

#### **AGENDA**

#### Meeting purposes:

- Review Chapter 1 of RMNCH and Mental Health volumes
- Discuss DCP3 costed essential packages of services
- Present dissemination results for Surgery volume, and launch plans
- Gates Foundation perspective of DCP3 progress
- Presentation of DCPN's new "theory of change" and plans for achieving our goals

#### **DAY ONE: WEDNESDAY, JUNE 17**

Location: Gates Foundation office, Pasteur Room

Time: 8:30 am - 5:30 pm

Chair: Anne Mills

Coffee, tea, and light refreshments will be available at 8:00 am. A full breakfast is available at the hotel

#### WELCOME AND INTRODUCTIONS

8:30 am - 9:00 am

Anne Mills, London School of Hygiene and Tropical Medicine; ACE Chair

#### SESSION ONE: DCP3 PROGRESS AND STATUS UPDATE

9:00 am - 9:45 am

Dean Jamison, Disease Control Priorities Network, University of Washington Department of Global Health; *DCP3* series editor

Format: 15-minute presentation followed by 30-minute discussion

#### SESSION TWO: RESPONSE TO SECOND ACE MEETING REPORT

9:45 am - 10:15 am

Rachel Nugent, Disease Control Priorities Network, University of Washington Department of Global Health; *DCP3* series editor

Format: 15-minute presentation followed by 15-minute discussion

#### **Coffee Break**

10:15 am - 10:30 am

### SESSION THREE: PREVIEW OF DCP3 COSTED ESSENTIAL PACKAGES OF HEALTH SERVICES

10:30 am - 11:30 am

Dean Jamison

#### SESSION FOUR: PRESENTATION AND FEEDBACK ON CHAPTER 1 OF MENTAL HEALTH VOLUME

11:30 am - 1:30 pm

Format: 30-minute presentation followed by 30 minutes for comments, and 45 minutes for

discussion

Presenter: Vikram Patel and Dan Chisholm, Mental Health volume editors

Comments (via phone): Jurgen Unutzer, University of Washington & ACE member

Margaret Barry, National University of Ireland Galway

Peter Anderson, Newcastle University

#### Lunch

1:30 pm - 2:30 pm

#### SESSION FIVE: OUTREACH TO SPECIFIC AUDIENCES - POLICYMAKERS

2:30 pm - 3:30 pm

#### Feedback from high-level policy discussion of mental health

Ala Alwan and Patrick Papania, WHO-Eastern Mediterranean office

Format: 15 minute presentation, 45 minutes for discussion

## SESSION SX: REFLECTIONS ON DCP3 THEORY OF CHANGE AND RESULTS FRAMEWORK

3:30 pm - 4:15 pm

Rachel Nugent and Kristen Danforth, Disease Control Priorities Network

Discussant: Anthony Measham, ACE member

Format: 15 minute presentation, 30 minutes for discussion

#### **Coffee Break**

4:15 pm - 4:30 pm

#### **SESSION SEVEN: REPORT FROM SPONSOR**

4:30 pm – 5:15 pm

Damian Walker, Bill & Melinda Gates Foundation

Format: 15 minute presentation, 30 minutes for discussion

# CONCLUSIONS OF DAY ONE, PREVIEW OF DAY TWO

5:15 pm – 5:30 pm Anne Mills

# Dinner

6:30 pm - 8:00 pm

Location: Bank Restaurant

45 Buckingham Gate, London SW1E 6BS

#### **DAY TWO: THURSDAY, JUNE 18**

Location: Gates Foundation office, Pasteur Room

Time: 8:30 am – 4:00 pm

Chair: Anne Mills

Coffee, tea, and light refreshments will be available at 8:00 am. A full breakfast is available at the hotel

#### **RECAP OF DAY ONE**

8:30 am - 8:45 am

Anne Mills

**SESSION EIGHT: OUTREACH TO SPECIFIC AUDIENCES** 

8:45 am - 11:30 am

**PART 1: DEVELOPMENT COMMUNITY** 

8:45 am - 9:30 am

Presenter: Carlos Rossel, the World Bank

Format: 15 minute presentation, 30 minutes for discussion

#### **PART 2: RESEARCH COMMUNITY**

9:30 am - 10:15 am

Presenter: Roger Glass, ACE member and Dean Jamison

Format: 15 minute presentation, 30 minutes for discussion

#### **Coffee Break**

10:15 am - 10:30 am

#### PART 3: BRAINSTORM WITH ACE ON FOLLOW-UP FOR PUBLISHED VOLUMES

10:30 am - 11:30 am

Presenter: Rachel Nugent and Brianne Adderley, Disease Control Priorities Network

Comments: Lai Meng Looi, ACE member

Format: 15 minute presentation, 45 minutes for discussion

#### SESSION NINE: PRESENTATION AND FEEDBACK ON CHAPTER 1 OF RMNCH VOLUME

11:30 am - 1:30 pm

Presenter: Marleen Temmerman, RMNCH volume editor

Comments: Glenda Gray, Chris Hani Baragwanath Hospital & ACE member

Alex Ergo, Broadbranch (via phone)

Format: 30-minute presentation followed by 30 minutes for comments, and 45 minutes for

discussion

# Lunch

1:30 pm - 2:15 pm

## **ACE EXECUTIVE SESSION**

2:15 pm – 3:15 pm

# **REPORT ON EXECUTIVE SESSION**

3:15 – 3:45 pm Anne Mills

# WRAP UP AND DISCUSSION OF NEXT MEETING

3:45 – 4:00 pm Anne Mills

# **ADJOURN**

4:00 pm